Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Losing feeling in both legs and causing a forward fall. Suggest treatment

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I already typed it but I will again. I have begun to experience my both legs at the same time to lose all feeling and it causes me to fall forward. I spent a week in hospital and they did not come up with an answer as my heart tests were good as well as sugar tests.
Posted Fri, 1 Nov 2013 in Brain and Spine
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:
Possible causes

Detailed Answer:
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Following condition can be the possible cause for your illness:
1) Cerebellar dysfunction
2) Inner ear problem
3) problem of the spinal cord

Cerebellum is a part of the brain in the hind. It is responsible for coordination and balance. Any damage to cerebellum or degenration will lead to its malfunction presenting with the symptoms that you have stated.
Can be confirmed by an MRI scan of the brain.
The other reason could be problem in the inner ear. This causes vertigo and othe r poblems of imbalance. Need sophisticated ENT tests to identify the problem.
Thirdly spinal cord is an organ which carries all the sensation of lower limb to the brain. Any problem in spinal cord like trauma, compression or degenaration can cause symptoms down the legs as were described by you. Can be confirmed by MRI of the whole spine.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor